# SDR AWXA200200944

- Difficulty date: September 6, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON BOTH SIDES OF STRINGER 26 R/H, BS 1006-1012, AFT SIDE OF WASTE SERVICE COMPARTMENT. MAINTENANCE FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED CORRODED STRINGER 26 R/H, BS 1006-1012; FABRICATED A NEW STRINGER PER DWG 65-45776; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4.
